# SDR 20001024AP004

- Difficulty date: July 5, 2000
- Submitted: September 12, 2000
- Operation: Air carrier
- Aircraft: N65HJ
- Make and model: Cndair CL600*
- Aircraft serial: 1038
- Engine: Lyc ALF502L2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Part time: 8,729 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

FXE-MDSD - TAKEOFF FROM MDSD NORMAL, AFTER APPROX 2.2 HOURS, AT CRUISE ALTITUDE, SEVERE VIBRATIONS FROM NR 2 ENGINE NECESSITATED ITS SHUTDOWN.  FLIGHT DIVERTED TO WILMINGTON, NC.  (M)
